Hi! I have been going to a GI doctor for about a year. To make a long story short, after long list of tests being run (and being ordered to go to the er for more tests yesterday) I was told that my Dr. thought that I had a spastic colon. (Which I assume means IBS). I have been on a medication at a very low dose for anxiety for several years. I was told that one of the meds given could cause nervousness by the hospital staff.In fact, when they administered the medication they also gave me benadryl to curb the effects. I then reminded them that I was on an anti anxiety medication and I was still using the medication. . Some of the side effects of the med med listed are: dry mouth, drowsiness, blurred vision, dizziness, decreased sweating, constipation, loss of taste, headache, difficulty sleeping, or nervousness.
Took the med today which helped the cramping, however, I was extremely dizzy and anxious to the point that I could not concentrate. I had to leave work and have put in a call to the doctor to change the medication. (And I had to leave work yesterday in the middle of the day to go to the er per the Doctors orders). Is this normal to prescribe a medication to someone that can cause nervousness when the patient has already disclosed that they are on medication for anxiety?:mad:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?